Mathematische Zeitschrift

, Volume 62, Issue 1, pp 99–110

A problem concerning cluster sets of analytic functions

  • F. Bagemihl
  • W. Seidel
Article

DOI: 10.1007/BF01180626

Cite this article as:
Bagemihl, F. & Seidel, W. Math Z (1955) 62: 99. doi:10.1007/BF01180626

Copyright information

© Springer-Verlag 1955

Authors and Affiliations

  • F. Bagemihl
    • 1
    • 2
  • W. Seidel
    • 1
    • 2
  1. 1.The Institute for Advanced StudyPrincetonUSA
  2. 2.Dept. of MathUniversity of Notre DameNotre DameUSA